Dirac operators on quantum flag manifolds

Kraehmer, U. (2004) Dirac operators on quantum flag manifolds. Letters in Mathematical Physics, 67(1), pp. 49-59. (doi: 10.1023/B:MATH.0000027748.64886.23)

[img] Text


Publisher's URL: http://dx.doi.org/10.1023/B:MATH.0000027748.64886.23


A Dirac operator D on quantized irreducible generalized flag manifolds is defined. This yields a Hilbert space realization of the covariant first-order differential calculi constructed by I. Heckenberger and S. Kolb. All differentials df=i[D,f] are bounded operators. In the simplest case of Podlesacute' quantum sphere one obtains the spectral triple found by L. Dabrowski and A. Sitarz.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Kraehmer, Dr Ulrich
Authors: Kraehmer, U.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Letters in Mathematical Physics
ISSN (Online):1573-0530

University Staff: Request a correction | Enlighten Editors: Update this record